Suicide Attempt Paxil 2010-05-21 U.S.A. Woman Takes Overdose of Paxil In an Attempt to Kill Herself
Summary:

Paragraph one reads:  "My friend overdosed on paxil. She took 16 pills to try to kill herself. I called someone to go to her house when she told me what she was doing. They brought her to the ER. I’ve been waiting to hear what is going to happen? What are they going to do with her at the ER? Are they for sure going to pump her stomach or will they use some other form to get rid of the drugs?"


http://www.rehabinfonow.com/what-happends-with-a-drug-overdose-at-the-er/0172
http://web.archive.org/web/20131027033324/http://ssristories.com/show.php?item=4225

Question by radair906: What happends with a drug overdose at the ER?
My friend overdosed in paxil. She took 16 pills to try to kill herself. I called someone to go to her house when she told me what she was doing. They brought her to the ER. I’ve been waiting to hear what is going to happen? What are they going to do with her at the ER? Are they for sure going to pump her stomach or will they use some other form to get rid of the drugs?

Best answer:

Answer by CQ12
She will have to drink charcoal or they will run a tub through her nose and pump her stomach. They will most likely admit her for an observation period to try and help her.